# SDR C2XA02CL066

- Difficulty date: March 7, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Switch
- Part number: 852701
- Condition: Faulty
- Location: Left Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3848 THE CREW REPORTED THE LEFT MAIN GEAR DID NOT RETRACT AFTER TAKEOFF.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN GEAR UPLOCK PROXIMITY SWITCHES.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
